# SDR F3LA2014013000959

- Difficulty date: January 4, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  AFT CABIN LT LATERAL SHEAR PLATE CRACKED AT FRAME 69.  R & R LT LATERAL SHEAR PLATE WITH NEW PART IAW SRM 51-42-11, PAR 6, 7 & 13.
